MuscleTalk Logo
YB
BannerBanner

why is my butt still hurting after steroid injection please

Author
Doherty666
New Member
  • Total Posts : 4
  • Reward points: 10
  • Joined: 2019/05/15 06:28:02
  • Status: offline
2019/05/15 06:34:53 (permalink)
0

why is my butt still hurting after steroid injection please

as the title says, started a course on monday injected 1ml of sus and 1ml of test 400 and my butt is constant comfort.
any advice please
#1

6 Replies Related Threads

    Doherty666
    New Member
    • Total Posts : 4
    • Reward points: 10
    • Joined: 2019/05/15 06:28:02
    • Status: offline
    Re: why is my butt still hurting after steroid injection please 2019/05/15 06:37:33 (permalink)
    0
    Sorry uncomfortable i meant
    #2
    PartyBoy
    Moderator
    • Total Posts : 28894
    • Reward points: 14184
    • Joined: 2003/01/14 15:49:53
    • Location: The Lakes, UK
    • Status: offline
    Re: why is my butt still hurting after steroid injection please 2019/05/15 06:45:38 (permalink)
    0
    Welcome
     
    If this is your first, or one of your first injections....or indeed one of the first for a while, it is not at all unusual to feel discomfort for many days post injection.
     
    Some products also can lead to considerable discomfort for some, which would only improve by avoiding such products.
     
    Keep an eye out for increasining inflammation and/or increasing soreness over the next 2 or 3 days as these could indicate a developing infection.  You might also expect not to feel well if an infection is present
    post edited by PartyBoy - 2019/05/15 06:47:25

    #3
    Doherty666
    New Member
    • Total Posts : 4
    • Reward points: 10
    • Joined: 2019/05/15 06:28:02
    • Status: offline
    Re: why is my butt still hurting after steroid injection please 2019/05/15 06:49:57 (permalink)
    0
    So should I be worried cause i a worry wart lol
    #4
    PartyBoy
    Moderator
    • Total Posts : 28894
    • Reward points: 14184
    • Joined: 2003/01/14 15:49:53
    • Location: The Lakes, UK
    • Status: offline
    Re: why is my butt still hurting after steroid injection please 2019/05/15 06:53:01 (permalink)
    0
    At this stage no you should certainly not be worried. You should just be aware, as per the above suggestions

    #5
    Doherty666
    New Member
    • Total Posts : 4
    • Reward points: 10
    • Joined: 2019/05/15 06:28:02
    • Status: offline
    Re: why is my butt still hurting after steroid injection please 2019/05/15 06:57:10 (permalink)
    0
    Thank you. Its only hurting where i jabbed no other pains anyhwere else and i feel perfectly fine other than that just discomforts laying on tht side in bed turning sharply etc
    #6
    PartyBoy
    Moderator
    • Total Posts : 28894
    • Reward points: 14184
    • Joined: 2003/01/14 15:49:53
    • Location: The Lakes, UK
    • Status: offline
    Re: why is my butt still hurting after steroid injection please 2019/05/15 07:04:06 (permalink)
    0
    I'm sure it'll gradually subside over the coming days.
     
    Be sure to alternate glutes for each subsequent shot

    #7
    Jump to:
    ©2019 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2019 APG vNext Commercial Version 5.5